# SDR GTIA2021122036181

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 20,342 hours, 8,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cleat
- Part number: D5323506420500
- Condition: Cracked
- Location: Frame 35.3
- Part time: 20,343 hours, 8,731 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACK FOUND CLEAT FR35-3 & STRG31 LH
RAF01 2821224-2 CREATED-ACCOMPLISHED REPAIR OF FR35.3 STR29-30L IAW  SPLICE IA WA321 R5321229, REF REO L23557, CAT B. REPAIR REQUIRED RE-INSPECTIONAT 93800F.C, FH NO RELAVENT INTERVALS TBD PER RDAF 81004606/003/2021#A"
